I am going thru the same thing right now. I have been taking effexor xr 75mg for almost 6 years to treat anxiety and depression symptoms. I woke up Friday morning and got a huge panic attack and by evening was fine. This has continued for the last 3 days. Every morning I wake up feeling nauseous and have diarreah, and am jittery and nervous. I am still taking them meds, and I start feeling better in the evening. I can't get in to see my doctor because they are closed today for the 4th of july holiday, so hopefully tomorrow I can. I think my meds need to be upped. Do you think possibly you need to up your meds?
Anxiety can cause bowel problems like this, but I would speak to your doctor about it. When we suffer with anxiety it's easy to think that everything is related to the anxiety, but we should always consult with a doctor to rule out other causes first. Take care.
Its (strangely) good to know im not the only one like this! I called my doctor today and he's actually told me to double up my meds... so i guess we'll see after that! Its funny it sounds like we have the same anxiety pattern, really bad in the morning, and sort of peters out by evening time... unfortunatly my job involves opening up a cafe first thing in the morning and staying till about 3... so thats been pretty impossible over the past week. Ive taken some immodium tablets to try and stop the diarrhea... whether this was a good idea or not im not sure! :-S